# SDR CALA2013093091596

- Difficulty date: September 30, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 48,650 hours, 10,497 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 20187
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC BACKUP GENERATOR RT IS OFF OR HAS FAILED.  REPLACED BACKUP GENERATOR.
